# SDR 2012FA0000576

- Difficulty date: March 13, 2012
- Submitted: August 17, 2012
- Operation: General aviation
- Aircraft: N602FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2841196
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: 249419
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD MULTIPLE STALLING ISSUES.  CARBURETOR WAS REMOVED AND O/H.
